# SDR SWI202403190237

- Difficulty date: February 3, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST SUPPORT STRUCTURE HAS A CRACK, BELOW THE POST. (MARKED & FLAGGED)    (C-CHECK RO 3/19/2024)   REPLACED SUPPORT BRACKET PER BOMBARDIER DRAWING 601R34032 (REV P) -AND- CRJ200SRM 51-40-06 & SRM 51-42-06.COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND SKYWEST FORM M-337.
